MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; coronary drug-eluting stent

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; coronary drug-eluting stent
Model Number H7493942816500
Medical Device Problem Codes Deflation Problem (1149); Nonstandard Device (1420); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that removal difficulty occurred.The target lesion was located in the right coronary artery.Following normal preparation, a 5.00 x 16mm synergy megatron drug-eluting stent was advanced for treatment.After the stent balloon was inflated at nominal pressure, the balloon was deflated; however, it got stuck within the stent and had to pull hard to get the balloon out.Multiple attempts were made to deflate and pull the device, but the balloon remained stuck in the stent.Additional force was applied and the guide catheter was pulled out along with the balloon.A new guide catheter and an alternate device were used to complete the procedure.There were no patient complications.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis cannot be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established based on the available information as well as unavailability of the device for analysis.After the stent balloon was inflated at nominal pressure, the balloon was deflated; however, it got stuck within the stent and had to pull hard to get the balloon out.Multiple attempts were made to deflate and pull the device, but the balloon remained stuck in the stent.
 
Event or Problem Description
It was reported that removal difficulty occurred.The target lesion was located in the right coronary artery.Following normal preparation, a 5.00 x 16mm synergy megatron drug-eluting stent was advanced for treatment.After the stent balloon was inflated at nominal pressure, the balloon was deflated; however, it got stuck within the stent and had to pull hard to get the balloon out.Multiple attempts were made to deflate and pull the device, but the balloon remained stuck in the stent.Additional force was applied and the guide catheter was pulled out along with the balloon.A new guide catheter and an alternate device were used to complete the procedure.There were no patient complications.It was further reported that the target lesion was moderately tortuous and severely calcified.The stent was successfully deployed, and the balloon deflated slowly.

Brand Name
SYNERGY MEGATRON?
Common Device Name
coronary drug-eluting stent
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key24731803
Report Number2124215-2026-17298
Device Sequence Number16014730
Product Code NIQ
Combination Product (Y/N)Y
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493942816500
Device Catalogue NumberH7493942816500
Device Lot Number0035355636
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/09/2026
08/20/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/04/2026
09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown